# SDR CALA2024052901613

- Difficulty date: May 11, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N25201
- Make and model: Boeing 737824
- Aircraft serial: 28958
- Aircraft time: 68,723 hours, 25,885 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 111A24012
- Condition: Cracked
- Location: Bs 540 Lbl15.4
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR FITTING AT STA. 540 AND LBL 15.40 IS CRACKED SUPPORT TASK NSA EMX N/R 00158
